Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (973 KB) | Metadata | Table of Contents | PRIMS summary
Volume 7, Issue 2, 1971, pp. 345–362
DOI: 10.2977/prims/1195193546

Published online: 1971-08-31

Piecewise Cubic Interpolation and Two-Point Boundary Value Problems

Manabu Sakai[1]

(1) Fukuoka University, Japan

No abstract available for this article.

No keywords available for this article.

Sakai Manabu: Piecewise Cubic Interpolation and Two-Point Boundary Value Problems. Publ. Res. Inst. Math. Sci. 7 (1971), 345-362. doi: 10.2977/prims/1195193546